2017
Том 69
№ 9

All Issues

Transformation of repeated Wiener integrals in a space of continuous functions of several variables under a nonlinear change of variables

Kozak P. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 30 (1978), no. 6, pp 554-562.

Citation Example: Kozak P. P. Transformation of repeated Wiener integrals in a space of continuous functions of several variables under a nonlinear change of variables // Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 738–748.

Full text